Compare Store Prices logo


Value Health, 2041[^]10067535 Ibuprofen 200mg - 16 Tablets 10067535



0 Advantage card points. For relief of headaches, cold and flu symptoms, rheumatic and muscular pain
buy it button

Value Health, 2041[^]10067535 Ibuprofen 200mg - 16 Tablets 10067535
0 Advantage card points. For relief of headaches, cold and flu symptoms, rheumatic and muscular pain, backache, migraine, and neuralgia.See details below, always read the labelSuitable for: Adults and children over 12 years. Active ingredients: Ibuprofen FREE Delivery on orders over 45 GBP.

The CompareStorePrices.co.uk device is a registered trademark of Advanced System Technologies Limited.
All other trademarks and devices are the property of their respective owners.
set AffiliateURL=nothing